MAUDE Adverse Event Report: INSET¿; INSET I 60/6 GREY

INSET¿; INSET I 60/6 GREY
Lot Number UNKNOWN
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Event occurred in the united states.It was reported that the patient experienced a compromised infusion site.Reportedly, the blood glucose level was 380 mg/dl, which was self-treated with a correction using multiple daily injection.Subsequently, the patient was hospitalized and received intravenous insulin drip as corrective treatment which resolved the issue.The patient was admitted for three days and there was no permanent damage to the patient.The infusion set was used for one day.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 GREY
MDR Report Key8517056
Report Number3003442380-2019-01163
Device Sequence Number1846419
Product Code FPA
UDI-Device Identifier05705244006874
UDI-Public05705244006874
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2017
Initial Report FDA Received Date04/16/2019
Patient Sequence Number1